# SDR SIMA20170414006

- Difficulty date: April 14, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,292 hours, 38,099 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR I LEADING EDGE LOWER ATTACHMENT FLANGE IS CRACKED AT RIB 9. REPAIRED LT WING SPAR I LEADING EDGE LOWER ATTACHMENT FLANGE AT RIB 9 IAW ERS-EM-57MR-799.
